# SDR RRXA000427A

- Difficulty date: August 20, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- Aircraft time: 80,621 hours, 33,197 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION  DAMAGE TO THE TOP SIDE FRAME AT STA 1080 RBL-48 THROUGH LBL 448 AND ABOVE LONGERON L33.35, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 51-1-24 AND EA PD 08-53-064.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
